# SDR DALA2017052404152

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 65,223 hours, 47,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED RT TE FLAP 20 INCHES FROM THE OTBD END APROX 9 BY 18 INCHES,   APROXIMATELY .40 DEEP AND A BENT T/E WEDGE, FWD END LOWER SURFACE. REMOVED THE OTBD TRAILING EDGE WEDGE.  INSTALLED A NEW OTBD FLAP OTBD TRAILING EDGE WEDGE IAW AMM 57-50.
